MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® LITHIUM HEPARINN (LH) 37 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® LITHIUM HEPARINN (LH) 37 USP UNITS BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 366664
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 5175911.Medical device expiration date: 11/30/2016.Device manufacture date: 06/24/2015.Bd received samples from the customer facility for investigation.The samples were not evaluated due to this being a previously investigated complaint.A review of the manufacturing records was completed for the incident lot and no issues were identified.Based on evaluation of the complaint information, this complaint meets the criteria for a previously investigated complaint.
 
Event or Problem Description
It was reported that bd vacutainer® lithium heparin (lh) 37 usp units blood collection tubes were experiencing low draws.

Brand Name
BD VACUTAINER® LITHIUM HEPARINN (LH) 37 USP UNITS BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7579796
Report Number1917413-2018-01992
Device Sequence Number19214818
Product Code JKA
UDI-Device Identifier50382903666640
UDI-Public50382903666640
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K901449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2016
Device Catalogue Number366664
Device Lot Number4342770
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2016
Initial Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;